MAUDE Adverse Event Report: CORDIS DE MEXICO PRECISE PRO RX US CAROTID SYST; STENT, CAROTID

CORDIS DE MEXICO PRECISE PRO RX US CAROTID SYST; STENT, CAROTID
Model Number PC1040RXC
Medical Device Problem Codes Detachment Of Device Component (1104); Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 17603341 presented no issues during the manufacturing process that can be related to the reported event.   this device is available for analysis but has not yet been received.  additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
It was reported that a precise stent was attempted to be deployed after pre-dilatation, however it was unable to be deployed under fluoroscopy even though the outer sheath was withdrawn and the inner shaft was fixed.There was no reported patient injury.The patient¿s information was unknown.The target lesion was unknown.The patient¿s vessel level of tortuousness and calcification were unknown.The rate of stenosis was unknown.The device was stored and handled according to the instructions for use (ifu).There were no anomalies noted when removed from the package.The device was prepped per the ifu and there were no anomalies noted during prep.When the system was removed from the patient, it was confirmed that the stent shaft was separated.The device was replaced with another one of a smaller size and the procedure was completed successfully.The product was clinically used and will be returned for analysis.Additional procedural details were requested but are unknown.
 
Additional Manufacturer Narrative
A precise stent was attempted to be deployed after pre-dilatation; however it was unable to be deployed under fluoroscopy even though the outer sheath was withdrawn and the inner shaft was fixed.There was no reported patient injury.The patient¿s information is unknown.The target lesion is unknown.The patient¿s vessel level of tortuosity and calcification are unknown.The rate of stenosis is unknown.The device was stored and handled according to the instructions for use (ifu).There were no anomalies noted when removed from the package.The device was prepped per the ifu and there were no anomalies noted during prep.When the system was removed from the patient, it was confirmed that the stent shaft was separated.The device was replaced with another one of a smaller size and the procedure was completed successfully.Additional procedural details were requested but are unknown.The product was not returned for analysis.A device history record (dhr) review of lot 17603341 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿stent delivery system (sds)-ses deployment difficulty ¿ unable¿ and ¿stent delivery system (sds)-ses separated - in patient¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.Vessel characteristics, although unknown, may have contributed to the reported event as calcification and tortuosity may damage the devices or encourage the use of excessive force to deliver them to the target lesion.According to the instructions for use ¿slack removal.Advance the stent delivery system past the lesion site.Pull back the stent delivery system until the radiopaque inner shaft markers (leading and trailing ends) move in position so that they are proximal and distal to the target lesion.Ensure the device outside the patient remains flat and straight.Caution: slack in the catheter shaft either outside or inside the patient may result in deploying the stent beyond the lesion site.Stent deployment.Note: when ready to proceed with stent deployment, heparin may be administered per standard hospital practice or as prescribed by a physician.Heparin may be continued following stent deployment if so indicated by a physician or hospital protocol.A.Verify that the delivery system's radiopaque inner shaft markers (leading and trailing ends) are proximal and distal to the target lesion.Unlock the tuohy borst valve connecting the inner shaft and outer sheath of the delivery system.Ensure that the access sheath or guiding catheter does not move during deployment.Initiate stent deployment by retracting the outer sheath while holding the inner shaft in a fixed position.Deployment is complete when the outer sheath marker passes the proximal inner shaft stent marker.Note: the mechanism for stent deployment is outer sheath retraction.Deployment is completed by maintaining inner shaft position while retracting the outer sheath and allowing the stent to expand.¿ neither the dhr nor the information available suggests a design or manufacturing related cause for the reported event; therefore, no corrective/preventive action will be taken at this time.

Brand Name
PRECISE PRO RX US CAROTID SYST
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
CORDIS DE MEXICO
circuito int nte 1820
juarez 32575
MX  32575
MDR Report Key6404847
Report Number9616099-2017-00968
Device Sequence Number913816
Product Code NIM
UDI-Device Identifier20705032036556
UDI-Public20705032036556
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P030047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model NumberPC1040RXC
Device Catalogue NumberPC1040RXC
Device Lot Number17603341
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/17/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/17/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/14/2017
Supplement Report FDA Received Date03/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1